# SDR UPS98226446

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT ELEVATOR TRAILING EDGE CAVITY BRACKET CRACKED A FS 60 (ABOVE TAB ROD).  BRACKET REPLACED IAW DRAWING NR 69-19144.
